# SDR FDEA202505010696

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 60,683 hours, 10,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12W3101501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION OF #5 HOLE AT LH WING UPPER SKIN WBL 262 AND FOUND 01EA   CRACK AS MARKED. LH WING UPPER SKIN WBL 262 #5 HOLE 01EA CRACK AS MARKED REPAIRED AS PER B777 SRM 51-  40-05-0G,51-40-02-0G,51-40-04-0G REV47.5 AND EA G-5730-T0383099A P1 TITLE:WING-PLATES AND   SKINS-LH WING UPPER SKIN CRACK REPAIR IN RIB BAY 10 TRAILING EDGE #5 HOLE*  THIS EA   DVIATES FROM EO G-5710-E0376285. REFER TO WRI:57306842 FOR WORK DETAILS. THIS IS A   MAJOR REPAIR PER GMM 6-2-100.
